WoRMS taxon details

Checked: verified by a taxonomic editorDonax ticaonicus Hanley, 1845

494734  (urn:lsid:marinespecies.org:taxname:494734)

accepted
Species
Checked: verified by a taxonomic editorDonax (Latona) ticaonicus Hanley, 1845· accepted, alternate representation
marine
Bouchet, P. (2013). Donax ticaonicus Hanley, 1845. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=494734 on 2018-01-16

Date
action
by
2010-08-12 14:45:19Z
created
2013-04-09 06:04:24Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]